Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 303–540
Issue 2, 157–302
Issue 1, 1–156

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 8 issues

Volume 7, 10 issues

Volume 6, 9 issues

Volume 5, 6 issues

Volume 4, 10 issues

Volume 3, 10 issues

Volume 2, 10 issues

Volume 1, 8 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1559-3959
ISSN (print): 1559-3959
 
Author index
To appear
 
Other MSP journals
The interpolating element-free Galerkin method for the variational-hemivariational inequality of the frictionless elastic contact problem with normal compliance and unilateral constraint

Rui Ding, Quan Shen and Xiaoyue Lu

Vol. 17 (2022), No. 4, 365–379
Abstract

A mathematical model which describes the frictionless contact problem with normal compliance and unilateral constraint is considered in this paper. The material is elastic. The contact condition is the normal compliance condition with unilateral constraint. This mathematical model is solved by the interpolating element-free Galerkin method numerically. Compared with the element-free Galerkin method, the interpolating element-free Galerkin method can impose the Dirichlet boundary conditions exactly. Numerical examples demonstrate the effectiveness of the interpolating element-free Galerkin method.

Keywords
interpolating element-free Galerkin method, interpolating moving least-squares approximation, variational-hemivariational inequality, normal compliance, unilateral constraint
Milestones
Received: 19 December 2021
Revised: 6 May 2022
Accepted: 15 May 2022
Published: 18 February 2023
Authors
Rui Ding
School of Mathematical Sciences
Soochow University
Suzhou
China
Quan Shen
School of Rail Transportation
Soochow University
Suzhou
China
Xiaoyue Lu
School of Mathematical Sciences
Soochow University
Suzhou
China